I posted this under wrong diagnosis because I didn't know there was a forum for these problems. For a month now I couldn't have a bowel movement on my own. I used many laxatives and had to use them more than once for just a slight movement. I have very sharp pains in my lower left stomach and cramps whenever I eat. I started to get cramps like laxatives give you whenever I'd eat latly and had to go to the bathroom (I suppose from the bottles of Magnesium Citrate the doctor had me take.) My hospital tests came up clear, but I'm still in so much pain. What could it be?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?